Journal of Symbolic Logic

On the Nonexistence of Certain Normal Forms in the Logic of Provability

George Boolos

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 47, Issue 3 (1982), 638-640.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741091

Mathematical Reviews number (MathSciNet)
MR666821

Zentralblatt MATH identifier
0491.03005

JSTOR
links.jstor.org

Citation

Boolos, George. On the Nonexistence of Certain Normal Forms in the Logic of Provability. J. Symbolic Logic 47 (1982), no. 3, 638--640. https://projecteuclid.org/euclid.jsl/1183741091


Export citation